On the banach-steinhaus theorem for topological groups

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We prove the Banach-Steinhaus theorem and some of its consequences under the assumption that the underlying space is a topological group of second Baire category.

Original languageEnglish (US)
Pages (from-to)836-838
Number of pages3
JournalAmerican Mathematical Monthly
Volume118
Issue number9
DOIs
StatePublished - Nov 1 2011

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the banach-steinhaus theorem for topological groups'. Together they form a unique fingerprint.

Cite this